# SDR DL757981227

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Not Latched
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS WINDOW ON RIGHT SIDE OPENED SHORTLY AFTER TAKEOFF.  INSP WINDOW PER MM, CYCLED WINDOW AND ALL CKS GOOD.
